MathSciNet Relay Station
MathSciNet bibliographic data
MR2060642 (2005d:05051) 05C10 (05C30 57M15)
Borcea, Ciprian; Streinu, Ileana The number of embeddings of minimally rigid graphs. Discrete Comput. Geom. 31 (2004), no. 2, 287–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement